Multiscale Approach for the Network Compression-Friendly Ordering

TitleMultiscale Approach for the Network Compression-Friendly Ordering
Publication TypeJournal Article
Year of Publication2011
AuthorsSafro, I, Temkin, B
JournalJournal of Discrete Algorithms
Volume9
Start Page190-202
Issue2
Date Published06/2011
Other NumbersANL/MCS-P1751-0410
Abstract

We present a fast multiscale approach for the network minimum logarithmic arrangement problem. This type of arrangement plays an important role in a network compression and fast node/link access operations. The algorithm is of linear complexity and exhibits good scalability which makes it practical and attractive for using on large-scale instances. Its effectiveness is demonstrated on a large set of real-life networks. These networks with corresponding best-known minimization results are suggested as an open benchmark for a research community to evaluate new methods for this problem.

URLhttp://www.sciencedirect.com/science/article/pii/S1570866710000407
PDFhttp://www.mcs.anl.gov/papers/P1751.pdf